Anonymous asked this question on 4/13/2000:
I'm being treated for depression with celexa (citalopram). I have been taking augmentin for bronchitis and had also done some over-the-counter sudafed and Afrin for congestion. Also, I have been stealing my daughter's ritalin, grinding it up, and snorting it. Last week I had a few angry outbursts. Could the interaction of these drug have resulted in the anger or does celexa have those side effects alone? I'm on 20 mg.
snowbird gave this response on 4/13/2000:
According to mediconsult.com drug information, celexa will interact will other medications that may be in your anticongestants.
From my own knowledge, I know the ritalin can cause the angry outbursts if not taken correctly.
Celexa on its own does not appear to cause outbursts.
When you are taking any type of medication, you have to be careful what else you combine with it or you care have various reactions.
You, also, need to maintain a balanced nutritional foundation. In that way, you will make sure your medications are at maximum effectiveness and your overall health is not threatened.
If you have further questions and/or comments, please feel free to contact me at any time.
Blessings in all that you do.
The average rating for this answer is 4.6.
Anonymous rated this answer a 5.